RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 6, Pages 1351–1365 (Mi smj2718)  

This article is cited in 6 scientific papers (total in 6 papers)

Graph surfaces over three-dimensional Lie groups with sub-Riemannian structure

M. B. Karmanova

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We study some class of graph mappings on certain three-dimensional Lie groups, derive special differential properties of these mappings, and prove the area formula for graph surfaces.

Keywords: three-dimensional Lie group, graph surface, polynomial sub-Riemannian differentiability, area formula.

DOI: https://doi.org/10.17377/smzh.2015.56.612

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:6, 1080–1092

Bibliographic databases:

Document Type: Article
UDC: 517.518.15+514.7
Received: 25.01.2015

Citation: M. B. Karmanova, “Graph surfaces over three-dimensional Lie groups with sub-Riemannian structure”, Sibirsk. Mat. Zh., 56:6 (2015), 1351–1365; Siberian Math. J., 56:6 (2015), 1080–1092

Citation in format AMSBIB
\Bibitem{Kar15}
\by M.~B.~Karmanova
\paper Graph surfaces over three-dimensional Lie groups with sub-Riemannian structure
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 6
\pages 1351--1365
\mathnet{http://mi.mathnet.ru/smj2718}
\crossref{https://doi.org/10.17377/smzh.2015.56.612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3492911}
\elib{http://elibrary.ru/item.asp?id=24817525}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 6
\pages 1080--1092
\crossref{https://doi.org/10.1134/S0037446615060129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367464500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952923919}


Linking options:
  • http://mi.mathnet.ru/eng/smj2718
  • http://mi.mathnet.ru/eng/smj/v56/i6/p1351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Karmanova, “Polynomial sub-Riemannian differentiability on Carnot groups”, Dokl. Math., 94:3 (2016), 663–666  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    2. M. B. Karmanova, “Graph surfaces of codimension two over three-dimensional Carnot–Carathéodory spaces”, Dokl. Math., 93:3 (2016), 322–325  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    3. M. B. Karmanova, “The polynomial sub-Riemannian differentiability of some Hölder mappings of Carnot groups”, Siberian Math. J., 58:2 (2017), 232–254  mathnet  crossref  crossref  isi  elib  elib
    4. M. B. Karmanova, “Area formulas for classes of Hölder continuous mappings of Carnot groups”, Siberian Math. J., 58:5 (2017), 817–836  mathnet  crossref  crossref  isi  elib  elib
    5. M. B. Karmanova, “Three-dimensional graph surfaces on five-dimensional Carnot–Carathéodory spaces”, Siberian Math. J., 59:4 (2018), 657–676  mathnet  crossref  crossref  isi
    6. M. B. Karmanova, “Polynomial sub-Riemannian differentiability on Carnot–Carathéodory spaces”, Siberian Math. J., 59:5 (2018), 860–869  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:112
    Full text:24
    References:15
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019